MathSciNet Relay Station
MathSciNet bibliographic data
MR2583800 57M27 (57M25)
Dye, H. A.; Kauffman, Louis H. Virtual crossing number and the arrow polynomial. J. Knot Theory Ramifications 18 (2009), no. 10, 1335–1357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement